Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a conjecture concerning doubly stochastic matrices


Author: S. Sherman
Journal: Proc. Amer. Math. Soc. 3 (1952), 511-513
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050550-5
Correction: Proc. Amer. Math. Soc. 5 (1954), 998-999.
MathSciNet review: 0050550
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, 1934.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050550-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society